# SDR USAA2010052090999

- Difficulty date: May 8, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 31,200 hours, 12,319 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - C6 CHECK - DOOR 831 DAMPER CYLINDER STRIKER LEVER AND FINGER MECHANISM DIMENSION "A" IS OUT OF TOLERANCE.  ADJUSTED  DOOR 831 DAMPER CYLINDER STRIKER LEVER AND FINGER MECHANISM DIMENSION "A" IAW A319 AMM 52-11-14.
